Electronic Journal of Combinatorics
In this paper, locally 3-arc-transitive regular covers of complete bipartite graphs are studied, and results are obtained that apply to arbitrary covering transformation groups. In particular, methods are obtained for classifying the locally 3-arc transitive graphs with a prescribed covering transformation group, and these results are applied to classify the locally 3-arc-transitive regular covers of complete bipartite graphs with covering transformation group isomorphic to a cyclic group or an elementary abelian group of order p(2).
Swartz, E. (2016). Locally 3-arc-transitive regular covers of complete bipartite graphs. The Electronic Journal of Combinatorics, 23(2), 2-18.